# SDR ABXA20211230134

- Difficulty date: December 30, 2021
- Submitted: January 3, 2022
- Operation: Air carrier
- Aircraft: N783AX
- Make and model: Boeing 767281
- Aircraft serial: 23016
- Aircraft time: 67,388 hours, 46,479 cycles
- System (JASC): 2822 · Fuel Boost Pump
- Part: None
- Condition: None
- Stage of operation: TX
- How discovered: V
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

CTR L FUEL PUMP INOP DURING TAXI. AIRCRAFT RETURNED TO BLOCK AND GROUNDED  BY MAINTENANCE. MAINTENANCE REPAIRED BROKEN WIRING IN FWD. LOWER CARGO IAW  SWPM 20-30-12 AND WDM 22-11-21, 28-22-11. AIRCRAFT RETURNED TO SERVICE
